# SDR FDEA202208111962

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 93,121 hours, 23,667 cycles
- Engine: Ge CF6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: J, A

## Discrepancy

ENGINE NR 2 FLAMED OUT DUE TO FUEL STARVATION, CAUSED  BY NOT COMPLETING FUEL MANUAL CHECKLIST.    NO FAULT STORED IN CFDS RELATED WITH NR 2 ECU. DID NR 2  ECU R-T-S TEST AND PASSED IAW AMM 73-21-05-1. DID NR 2  FUEL BOOST PUMP PRESSURE CHECK AND NO DEFECT FOUND  IAW AMM 28-22-01-5. DID NR 2 ENG POST-WINDMILL INSPECTION WITH ENGINE RUN IAW AMM 72-00-05-6-1, NO  DEFECT FOUND. ACFT OK FOR SERVICE.
